# SDR FDEA201406131422

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 67,703 hours, 12,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OF NR 1 SLAT HFEC INSPECTED AND FOUND CRACKED.  CUT OUT DAMAGE IAW SRM 57-40-01.  COMPLIED WITH HFEC AROUND AREA IAW NDT SPM PART 6,  NO CRACKS FOUND.   FABRICATED REPAIR PARTS IAW EA 1-5710-T0308850 PT1.  MAJOR REPAIR.
